Open Access
Translator Disclaimer
2015 Expository Paper: A primer on homogenization of elliptic PDEs with stationary and ergodic random coefficient functions
Alen Alexanderian
Rocky Mountain J. Math. 45(3): 703-735 (2015). DOI: 10.1216/RMJ-2015-45-3-703

Abstract

We study the problem of characterizing the effective (homogenized) properties of materials whose diffusive properties are modeled with random fields. Focusing on elliptic PDEs with stationary and ergodic random coefficient functions, we provide a gentle introduction to the mathematical theory of homogenization of random media. We also present numerical examples to elucidate the theoretical concepts and results.

Citation

Download Citation

Alen Alexanderian. "Expository Paper: A primer on homogenization of elliptic PDEs with stationary and ergodic random coefficient functions." Rocky Mountain J. Math. 45 (3) 703 - 735, 2015. https://doi.org/10.1216/RMJ-2015-45-3-703

Information

Published: 2015
First available in Project Euclid: 21 August 2015

zbMATH: 1354.37085
MathSciNet: MR3385965
Digital Object Identifier: 10.1216/RMJ-2015-45-3-703

Subjects:
Primary: 37A05, 37A25, 78A48, 78M40

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.45 • No. 3 • 2015
Back to Top